Advanced

On the conjugate space of the Lorentz space L(phi,q)

Sparr, Annika LU (2007) Conference on Interpolation Theory and Applications. A Conference in Honor of Michael Cwikel. (AMS Sectional Meeting) In Contemporary Mathematics 445. p.313-336
Abstract
Necessary and sufficient conditions are given for a Lorentz space L8phi,q) to have a trivial conjugat space. Analogous results are derived for quasi-normed spaces
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Chapter in Book/Report/Conference proceeding
publication status
published
subject
keywords
Lorentz spaces, Linear function spaces
in
Contemporary Mathematics
editor
De Carli, Laura; Milman, Mario; and
volume
445
pages
313 - 336
publisher
American Mathematical Society (AMS)
conference name
Conference on Interpolation Theory and Applications. A Conference in Honor of Michael Cwikel. (AMS Sectional Meeting)
external identifiers
  • wos:000251339000022
ISSN
0271-4132
1098-3627
language
English
LU publication?
yes
id
2f19fc0c-ae18-48d7-b899-89707ec55726 (old id 936445)
date added to LUP
2008-01-21 09:11:31
date last changed
2016-04-15 19:47:23
@inproceedings{2f19fc0c-ae18-48d7-b899-89707ec55726,
  abstract     = {Necessary and sufficient conditions are given for a Lorentz space L8phi,q) to have a trivial conjugat space. Analogous results are derived for quasi-normed spaces},
  author       = {Sparr, Annika},
  booktitle    = {Contemporary Mathematics},
  editor       = {De Carli, Laura and Milman, Mario},
  issn         = {0271-4132},
  keyword      = {Lorentz spaces,Linear function spaces},
  language     = {eng},
  pages        = {313--336},
  publisher    = {American Mathematical Society (AMS)},
  title        = {On the conjugate space of the Lorentz space L(phi,q)},
  volume       = {445},
  year         = {2007},
}